Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 279, Number 1

All articles in this issue are freely accessible.

On the deformation of algebra morphisms and diagrams
M. Gerstenhaber and S. D. Schack.
Trans. Amer. Math. Soc. 279 (1983), 1-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704600
Weighted iterates and variants of the Hardy-Littlewood maximal operator
M. A. Leckband and C. J. Neugebauer.
Trans. Amer. Math. Soc. 279 (1983), 51-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704601
On the distribution of the principal series in $L^{2}(Γ\G)$
Roberto J. Miatello and Jorge A. Vargas.
Trans. Amer. Math. Soc. 279 (1983), 63-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704602
Handle attaching on generic maps
Youn W. Lee.
Trans. Amer. Math. Soc. 279 (1983), 77-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704603
Operators of $P$-variation and the evolution representation problem
M. A. Freedman.
Trans. Amer. Math. Soc. 279 (1983), 95-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704604
Sign-embeddings of $l^{n}_{1}$
John Elton.
Trans. Amer. Math. Soc. 279 (1983), 113-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704605
Certain reflexive sheaves on $P^{n}_{C}$ and a problem in approximation theory
Peter F. Stiller.
Trans. Amer. Math. Soc. 279 (1983), 125-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704606
Stability criteria for Volterra equations
T. A. Burton and W. E. Mahfoud.
Trans. Amer. Math. Soc. 279 (1983), 143-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704607
An extension of the theory of completely decomposable torsion-free abelian groups
Fred Richman.
Trans. Amer. Math. Soc. 279 (1983), 175-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704608
Spherical harmonics and integral geometry on projective spaces
Eric L. Grinberg.
Trans. Amer. Math. Soc. 279 (1983), 187-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704609
Chaotic difference equations: generic aspects
Hans Willi Siegberg.
Trans. Amer. Math. Soc. 279 (1983), 205-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704610
Elementary first integrals of differential equations
M. J. Prelle and M. F. Singer.
Trans. Amer. Math. Soc. 279 (1983), 215-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704611
Symbolic dynamics in flows on three-manifolds
John Franks.
Trans. Amer. Math. Soc. 279 (1983), 231-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704612
On compact cohomology theories and Pontrjagin duality
Keith Johnson.
Trans. Amer. Math. Soc. 279 (1983), 237-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704613
Nakayama algebras and graded trees
B. Rohnes and S. O. Smalø.
Trans. Amer. Math. Soc. 279 (1983), 249-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704614
Cohomology detects failures of the axiom of choice
Andreas Blass.
Trans. Amer. Math. Soc. 279 (1983), 257-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704615
Finitely additive $F$-processes
Thomas E. Armstrong.
Trans. Amer. Math. Soc. 279 (1983), 271-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704616
Graphs with relations, coverings and group-graded algebras
Edward L. Green.
Trans. Amer. Math. Soc. 279 (1983), 297-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704617
Characterization of recursively enumerable sets with supersets effectively isomorphic to all recursively enumerable sets
Wolfgang Maass.
Trans. Amer. Math. Soc. 279 (1983), 311-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704618
Groups and simple languages
Robert H. Haring-Smith.
Trans. Amer. Math. Soc. 279 (1983), 337-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704619
The slice map problem for $𝜎$-weakly closed subspaces of von Neumann algebras
Jon Kraus.
Trans. Amer. Math. Soc. 279 (1983), 357-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704620
Hamburger-Noether expansions over rings
Antonio Campillo.
Trans. Amer. Math. Soc. 279 (1983), 377-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704621
Group rings which are Azumaya algebras
F. R. DeMeyer and G. J. Janusz.
Trans. Amer. Math. Soc. 279 (1983), 389-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704622
Improved Sobolev inequalities
Robert S. Strichartz.
Trans. Amer. Math. Soc. 279 (1983), 397-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704623
Borel games and the Baire property
Kenneth Schilling and Robert Vaught.
Trans. Amer. Math. Soc. 279 (1983), 411-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704624
Erratum to: “Homotopy in functor categories”
Alex Heller.
Trans. Amer. Math. Soc. 279 (1983), 429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 704625